# SDR RAIA00705010

- Difficulty date: May 5, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500857
- Aircraft time: 6,541 hours, 6,248 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Drain
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT NR 7902 - IAD - F/O'S ALTITUDE INFORMATION (ALTIMETER & ALT SELECT) WENT MISSING ON T/O ROLL.  MAINTENANCE DRAIN WATER OUT OF F/O PITOT DRAIN.  RESET BOTH ADCS.  OPS CHECK NORMAL
